# SDR FOTR20006NR5629

- Difficulty date: February 2, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556115
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA STA 720C AFT OF LIGHT HSG, STRINGER 15L IS CRACKED. REPAIRED ON FASI WO20006.  N/R 05629- REPAIRED STR 15L AT STA 720C IAW SRM 53-10-3 FIG 5 AND 51-30-2. MATERIAL USED: CHANNEL; 7075-T6, 0.040", DIM: 6.0" X 0.750", RADIUS FILLER; 7075-T6, 0.080", DIM: 6.0" X 0.750", FILLER; 7075-T6, 0.040", DIM: 3.50" X 0.750" AND 2.50" X 0.750".
